# SDR ABXA030365

- Difficulty date: September 8, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-9
- Aircraft serial: 46097
- Aircraft time: 73,357 hours, 27,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3643758501AX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IN RIGHT WHEEL WELL DAMAGED (CRACKED).  FABRICATED NEW PART REF: ST-9300-01 AND PARTS FABRICATION RECORD WO 600179300 AND IAW SRM.
